# SDR UF6A980718

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 783368
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 8,096 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CWA - FLT 5720 - NR 2 PROP CWP ILLUMINATED ON TAKEOFF.  MAINTENANCE REPLACED THE NR 2 PCU.  OPS CHECKED GOOD.  (M)
